# SDR AALA202411044903

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 35,619 hours, 15,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502158
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT BAFFLE CLIP AT STA 500F, S26R. REPLACED CLIP PER AARD 51-00-05-1.
